Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of taking postinor 2 ?

hi..
my girlfriend took 4 tablets of postinor 2 within 15hours diffrence after her first day of ovulating..please its there any side effects,,,wil her monthly flow be seen?...
and please is it possible she can get pregnant after the first day of ovulating and still after drinking postinor 2?
..Thank you?
Tue, 28 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Pregnancy is very unlikely. You can go for a urine pregnancy test (UPT) for reassurance. Postinor is a safe drug and does not affect her menstrual cycles and side effects are also not significant. Wishing all the best.

Hope I have answered your query. Let me know if I can assist you further.
Regards,     
Dr. Shinas Hussai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,my LMP was 29th Oct,2014 which means i m expecting to ovulate anywhere between the 10th n 14th of Nov.I had unprotected sex with my husband on...